Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1588–1592 (Mi zvmmf5925)  

Scientific communications

Uniform asymptotic expansion of the Dirichlet integral

A. S. Silbergleit

Leningrad

Full text: PDF file (421 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 237–242

Bibliographic databases:

UDC: 517.564
MSC: 42A38
Received: 01.04.1976

Citation: A. S. Silbergleit, “Uniform asymptotic expansion of the Dirichlet integral”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1588–1592; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 237–242

Citation in format AMSBIB
\Bibitem{Sil77}
\by A.~S.~Silbergleit
\paper Uniform asymptotic expansion of the Dirichlet integral
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1588--1592
\mathnet{http://mi.mathnet.ru/zvmmf5925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487201}
\zmath{https://zbmath.org/?q=an:0386.42003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 237--242
\crossref{https://doi.org/10.1016/0041-5553(77)90191-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5925
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021